# SDR SWAA2025032408484

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 33,046 hours, 16,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE/OVERWING EMERGENCY LIGHT IS INOP<[01] REMOVED AND REPLACED THE L1 DOOR SLIDE/OVERWING EMERGENCY LIGHT PER AMM 33-51-04-960-801-NG. OPS TEST GOOD.
